Hail, Brantley
- When
- March 25, 6:30 AM EST
- Where
- Brantley County, Hoboken
- Measured
- 1 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 31.183, -82.133
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Mar 25, 2:30 AM EST, 4 hours earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 230 AM EST FRI MAR 25 2005 .SYNOPSIS...WARM FRONT IS LOCATED JUST SOUTH OF THE CWA TONIGHT WHILE A PEEK AT SATELLITE AND RADAR SHOWS SOME INTERESTING FEATURES. A SHORTWAVE IS RAPIDLY MOVING EWD ALONG THE SUB-TROPICAL JET THAT STRETCHES ALONG THE GULF COAST AND NORTH FLORIDA. NUMEROUS TSTMS ARE NOW IN THE NERN GULF. THIS IMPULSE HAS BEGUN TO INTERACT WITH THE WARM FRONT AND QUITE A BIT OF CONVECTION IS DEVELOPING WITH A BAND OF SHOWERS MOVING INTO MARION COUNTY. AT THIS HOUR LIGHTNING REMAINS OVER THE OPEN WATERS. && .SHORT TERM...GFS DOES WELL WITH INITIALIZATION OF THE SHORTWAVE ENERGY AND WARM FRONT...AND SHOWS IMPRESSIVE OMEGA FIELD OVER THE REGION THIS MORNING WITH MOSTLY ELEVATED CONVECTION PRODUCING INTENSE LIGHTNING...HAIL AND STRONG WINDS. WARM AIR ADVECTION WILL PUSH TEMPS INTO MID/UPPER 70S TO AROUND 80. MODERATE LLVL JET AND DEEP LAYER SHEAR COULD PRODUCE A FEW SEVERE TSTMS BY AFTN. LIKELY POPS EXPECTED FOR SRN TIER TAPERING TO 40% FOR SE GA. TONIGHT WILL BRING A LULL IN ACTIVITY. STORMS RETURN ON SATURDAY AND THE CWA IS ONCE AGAIN IN SLIGHT RISK FOR SEVERE TSTMS. IN A NUTSHELL...SOUTHWESTERLY FLOW WILL PUMP GULF MOISTURE INTO THE WARM FRONT OVER THE REGION CREATING VERY UNSTABLE AIR MASS. STRONG STORMS WILL DEVELOP ALONG THE WARM FRONT AS IT LIFTS NWD...THEN ON SUNDAY A SQUALL LINE WITH MORE STRONG STORMS PRECEDING A COLD FRONT IS EXPECTED TO MOVE THROUGH IN THE AFTERNOON AND EVENING. .LONG TERM...THE DEEP SHORTWAVE TROUGH FINALLY EXITS THE EAST COAST ON MONDAY DRIVING THE COLD FRONT SE OF THE AREA. DRIER AND MORE SEASONABLE WEATHER IS EXPECTED THROUGH THE REMAINDER OF THE WEEK. && .MARINE...GENERALLY LIGHT TO MODERATE SOUTHERLY FLOW WILL CONTINUE THROUGH THE WEEKEND OVER THE COASTAL WATERS. NEXT SIGNIFICANT INCREASE IN WINDS EXPECTED MONDAY ONCE THE COLD FRONT PUSHES THROUGH. NO HEADLINES FOR TODAY. && .PRELIMINARY POINT TEMPS/POPS... AMG 75 59 81 63 / 40 20 30 60 SSI 73 62 75 63 / 40 20 30 60 JAX 79 63 80 64 / 40 20 40 50 SGJ 78 65 76 66 / 50 20 40 50 GNV 80 63 82 65 / 50 20 40 40 OCF 80 64 83 66 / 50 20 30 40 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && PUBLIC...TRABERT MARINE/FIRE WX....CAMP
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 603 AM EST FRI MAR 25 2005 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-261100- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 603 AM EST FRI MAR 25 2005 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 1 PM EST... A WARM FRONT OVER THE REGION IN COMBINATION WITH A SERIES OF UPPER LEVEL DISTURBANCES WILL CAUSE STRONG TO SEVERE THUNDERSTORMS TO DEVELOP TODAY. THESE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... ...STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH THE WEEKEND... A SERIES OF STRONG DISTURBANCES WILL PUSH ACROSS THE FORECAST AREA THROUGH EASTER SUNDAY. STRONG TO ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE EACH DAY. THESE THUNDERSTORMS MAY BE ACCOMPANIED BY DAMAGING WIND GUSTS...LARGE HAIL AND ISOLATED TORNADOES. PLEASE STAY TUNED TO NOAA WEATHER RADIO...OR YOUR LOCAL TV OR RADIO STATION FOR THE LATEST WARNINGS...WATCHES AND STATEMENTS FROM THE NATIONAL WEATHER SERVICE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO ACTIVATE WHEN STORMS ARE IN THE AREA. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. MKT
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 426 AM EST FRI MAR 25 2005 FLZ023-GAZ150-163-164-251015- BAKER FL-CHARLTON GA-CLINCH GA-WARE GA- 426 AM EST FRI MAR 25 2005 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR BAKER... CHARLTON...CLINCH AND WARE COUNTIES FOR STRONG THUNDERSTORM WINDS AND HAIL VALID UNTIL 515 AM EST... AT 426 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED OVER COLUMBIA COUNTY...OR ABOUT 14 MILES SOUTH OF FARGO...MOVING NORTHEAST AT 40 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND THROUGH 515 AM EST. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. CAMP
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 428 AM EST FRI MAR 25 2005 FLZ020>022-030-251015- COLUMBIA FL-HAMILTON FL-SUWANNEE FL-UNION FL- 428 AM EST FRI MAR 25 2005 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR UNION... SUWANNEE...COLUMBIA AND HAMILTON COUNTIES FOR STRONG THUNDERSTORM WINDS AND HAIL VALID UNTIL 515 AM EST... AT 428 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CENTERED ALONG A LINE EXTENDING FROM 21 MILES NORTHWEST OF DOWLING PARK TO 5 MILES SOUTHEAST OF BRANFORD...OR ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF MADISON TO 9 MILES SOUTHWEST OF ICHETUCKNEE SPRINGS STATE...MOVING NORTHEAST AT 40 MPH. THIS WILL ALSO AFFECT AREAS AROUND OBRIEN...HILDRETH...DOWLING PARK...NEWBURN... ICHETUCKNEE SPRINGS STATE...MCALPIN...JASPER AND SUWANNEE RIVER STATE PARK THROUGH 515 AM EST. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. TRABERT
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 454 AM EST FRI MAR 25 2005 FLZ024-GAZ164-251045- CHARLTON GA-NASSAU FL- 454 AM EST FRI MAR 25 2005 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NASSAU AND CHARLTON COUNTIES FOR STRONG THUNDERSTORM WINDS AND HAIL VALID UNTIL 545 AM EST... AT 454 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 16 MILES WEST OF HILLIARD...MOVING EAST AT 35 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND HILLIARD THROUGH 545 AM EST. HAIL UP TO ONE HALF INCH IN DIAMETER... EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. CAMP
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
501 AM EST FRI MAR 25 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 AM HAIL LIVE OAK 30.29N 82.99W
03/25/2005 2.75 INCH SUWANNEE FL PUBLIC
BASEBALL SIZE HAIL ALL OVER YARD.
0345 AM HAIL 9 ENE LIVE OAK 30.34N 82.85W
03/25/2005 2.75 INCH SUWANNEE FL FIRE DEPT/RESCUE
BASEBALL SIZE HAIL REPORTED BY OFF DUTY FIRE FIGHER NEAR
PINE GROVE.
0345 AM HAIL WHITE SPRINGS 30.34N 82.76W
03/25/2005 2.00 INCH HAMILTON FL PUBLIC
HAIL BETWEEN GOLF BALL AND BASEBALL SIZE REPORTED.
WINDOWS BROKEN AND DAMAGE TO CARS.
0350 AM HAIL 3 S WHITE SPRINGS 30.29N 82.76W
03/25/2005 1.75 INCH COLUMBIA FL AIRPLANE PILOT
HAIL DAMAGED WINDSHIELD ON INTERSTATE 75.
0350 AM HAIL 9 SE JASPER 30.42N 82.85W
03/25/2005 1.75 INCH HAMILTON FL LAW ENFORCEMENT
GOLF BALL HAIL REPORTED BY SHERIFF OFFICE EMPLOYEE ALONG
INTERSTATE 75.
0415 AM HAIL 8 N WHITE SPRINGS 30.45N 82.76W
03/25/2005 1.75 INCH HAMILTON FL PUBLIC
&&
CAMPSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 518 AM EST FRI MAR 25 2005 GAZ150-163-164-251100- CHARLTON GA-CLINCH GA-WARE GA- 518 AM EST FRI MAR 25 2005 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR CHARLTON...CLINCH AND WARE COUNTIES FOR STRONG THUNDERSTORM WINDS AND HAIL VALID UNTIL 600 AM EST... AT 518 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED OVER CLINCH COUNTY...OR ABOUT 9 MILES NORTH OF FARGO...MOVING NORTHEAST AT 25 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND STEPHEN FOSTER STATE PARK THROUGH 600 AM EST. EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED AS WELL AS HAIL UP TO ONE HALF INCH. UNPLUG COMPUTERS...TELEVISION SETS...AND OTHER HOME APPLIANCES AS THEY ARE SUSCEPTIBLE TO POWER SURGES AND MAY BE DAMAGED BY NEARBY LIGHTNING STRIKES. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. TRABERT
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 522 AM EST FRI MAR 25 2005 FLZ020-GAZ162-251045- ECHOLS GA-HAMILTON FL- 522 AM EST FRI MAR 25 2005 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR HAMILTON AND ECHOLS COUNTIES FOR STRONG THUNDERSTORM WINDS AND HAIL VALID UNTIL 545 AM EST... AT 522 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED OVER HAMILTON COUNTY...OR ABOUT 5 MILES NORTHWEST OF JASPER...MOVING EAST AT 45 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND NEEDMORE THROUGH 545 AM EST. EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED AS WELL AS ONE HALF INCH HAIL. UNPLUG COMPUTERS...TELEVISION SETS...AND OTHER HOME APPLIANCES AS THEY ARE SUSCEPTIBLE TO POWER SURGES AND MAY BE DAMAGED BY NEARBY LIGHTNING STRIKES. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. TRABERT
The Jacksonville radar (KJAX), 88 km away, was scanning. The volume nearest the first event began at 11:28 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Georgia in 2005Every state in 2005This day in weather historyWarnings in Georgia, March 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5463602.